American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A24) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] S. Caenepeel, F. Van Oystaeyen and Y. H. Zhang. The Brauer group of Yetter-Drinfel'd module algebras. Trans. Amer. Math. Soc. 349 (1997) 3737-3771. MR 1454120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David J. Anick. Hopf algebras up to homotopy . J. Amer. Math. Soc. 2 (1989) 417-453. MR 991015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William C. Waterhouse. Tame objects for finite commutative Hopf algebras . Proc. Amer. Math. Soc. 103 (1988) 354-356. MR 943044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Frank D. Grosshans, Gian-Carlo Rota and Joel A. Stein. Invariant Theory and Superalgebras. CBMS Regional Conference Series in Mathematics 69 (1987) MR MR914791.
Book volume table of contents

[5] The Standard Basis Theorem. CBMS Regional Conference Series in Mathematics 69 (1987) 25-40.
Book volume table of contents
View Article: PDF

[6] The Superalgebra $\text {Super}[A]$. CBMS Regional Conference Series in Mathematics 69 (1987) 1-12.
Book volume table of contents
View Article: PDF

[7] Laplace Pairings. CBMS Regional Conference Series in Mathematics 69 (1987) 13-24.
Book volume table of contents
View Article: PDF

[8] Examples. CBMS Regional Conference Series in Mathematics 69 (1987) 55-73.
Book volume table of contents
View Article: PDF

[9] Invariant Theory. CBMS Regional Conference Series in Mathematics 69 (1987) 41-54.
Book volume table of contents
View Article: PDF

[10] Lindsay N. Childs. Taming wild extensions with Hopf algebras . Trans. Amer. Math. Soc. 304 (1987) 111-140. MR 906809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Walter Michaelis. Properness of Lie algebras and enveloping algebras. I . Proc. Amer. Math. Soc. 101 (1987) 17-23. MR 897064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] M. Cohen and S. Montgomery. Addendum to: ``Group-graded rings, smash products, and group actions'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 282} (1984), no.\ 1, 237--258; MR0728711 (85i:16002)] . Trans. Amer. Math. Soc. 300 (1987) 810-811. MR 876480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] James Osterburg. Smash products and $G$-Galois actions . Proc. Amer. Math. Soc. 98 (1986) 217-221. MR 854022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Anna-Lise Jensen and Richard G. Larson. An isomorphism for the Grothendieck ring of a Hopf algebra order . Proc. Amer. Math. Soc. 97 (1986) 197-200. MR 835864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Robert J. Blattner, Miriam Cohen and Susan Montgomery. Crossed products and inner actions of Hopf algebras . Trans. Amer. Math. Soc. 298 (1986) 671-711. MR 860387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Lindsay N. Childs and Susan Hurley. Tameness and local normal bases for objects of finite Hopf algebras . Trans. Amer. Math. Soc. 298 (1986) 763-778. MR 860392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mitsuhiro Takeuchi. Erratum: ``A simple proof of the extension theorem of sequences of divided powers in characteristic $p$'' [Proc. Amer. Math. Soc. {\bf 84} (1982), no. 2, 175--178; MR 83e:16011] . Proc. Amer. Math. Soc. 90 (1984) 172. MR 722440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. Cohen and S. Montgomery. Group-graded rings, smash products, and group actions . Trans. Amer. Math. Soc. 282 (1984) 237-258. MR 728711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David E. Radford. A Hopf module characterization of Hopf algebras . Proc. Amer. Math. Soc. 88 (1983) 8-10. MR 691268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mitsuhiro Takeuchi. A simple proof of the extension theorem of sequences of divided powers in characteristic $p$ . Proc. Amer. Math. Soc. 84 (1982) 175-178. MR 637163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Clarence Wilkerson. The cohomology algebras of finite-dimensional Hopf algebras . Trans. Amer. Math. Soc. 264 (1981) 137-150. MR 597872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] David E. Radford. On bialgebras which are simple Hopf modules . Proc. Amer. Math. Soc. 80 (1980) 563-568. MR 587928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David E. Radford. On an analog of Lagrange's theorem for commutative Hopf algebras . Proc. Amer. Math. Soc. 79 (1980) 164-166. MR 565330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bruce W. Jordan. A lower central series for split Hopf algebras with involution . Trans. Amer. Math. Soc. 257 (1980) 427-454. MR 552268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Kenneth Newman and Moss E. Sweedler. A realization of the additive Witt group . Proc. Amer. Math. Soc. 76 (1979) 39-42. MR 534386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Astrid J. Berkson and Kenneth Newman. Constructing sequences of divided powers. II . Proc. Amer. Math. Soc. 72 (1978) 11-15. MR 503521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Stavros Papastavridis. An identity on algebras over a Hopf algebra . Proc. Amer. Math. Soc. 70 (1978) 87-88. MR 0491794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. E. Humphreys. Symmetry for finite dimensional Hopf algebras . Proc. Amer. Math. Soc. 68 (1978) 143-146. MR 0485965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] David E. Radford. On a coradical of a finite-dimensional Hopf algebra . Proc. Amer. Math. Soc. 53 (1975) 9-15. MR 0396652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Richard K. Molnar. A commutative Noetherian Hopf algebra over a field is finitely generated . Proc. Amer. Math. Soc. 51 (1975) 501-502. MR 0376740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia